# SDR ABXA050147

- Difficulty date: May 27, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 61,074 hours, 61,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 59560805
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 218 FLOOR SUPPORT HAD INTERGRANULAR CORROSION ON LOWER SIDE.  REMOVED AND REPLACED FLOOR SUPPORT IAW DC-9 SRM 51-30-5.
